Combinatorial manifolds with complementarity

Datta, Basudeb (1994) Combinatorial manifolds with complementarity Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 104 (2). pp. 385-388. ISSN 0253-4142

PDF - Publisher Version

Official URL:

Related URL:


A simplicial complex is said to satisfy complementarity if exactly one of each complementary pair of nonempty vertex-sets constitutes a face of the complex. We show that if a d-dimensional combinatorial manifold M with n vertices satisfies complementarity then d=0, 2, 4, 8, or 16 with n=3d/2+3 and |M| is a "manifold like a projective plane". Arnoux and Marin had earlier proved the converse statement.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
Keywords:Combinatorial Manifolds; Complementarity
ID Code:22347
Deposited On:23 Nov 2010 13:00
Last Modified:17 May 2016 06:24

Repository Staff Only: item control page